My mother was recently diagnost with gastorintestinal stromal tumors. In May her Doctor found lesions on her liver and could not find the main tumors until my mother grew a 47" waist. Our question is that when my mother was originally sick she had these dry heaves back in 2002 no nausea. Now that she is so large with tumors and cannot eat a lot these dry heaves are painfull and more frequent. She has to take 16 chemo pills a day - gleevec and xeloda. What can we do to stop the dry heaves?
Nausea with chemotherapy drugs is a common occurance. Here are some suggestions you can discuss with your personal physician.
Zofran, steroids (dexamethasone), and high dose Reglan have all been used alone or in combination to control chemotherapy-associated nausea.
Here is a website that provides support for this issue:
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.